Alert archive / Texas / Wind Advisories in 2022

Wind Advisory 5, NWS Amarillo, TX

March 16, 202220 counties in Texas; Beaver County, Cimarron County, Texas County, Oklahoma

NWS Amarillo, TX issued this wind advisory at Mar 16, 2022, 3:10 PM CDT for 20 counties in Texas; Beaver County, Cimarron County, Texas County, Oklahoma. It took effect at Mar 17, 2022, 10:00 AM CDT. It was in force for 14 hr.

The area

The counties it named.

The facts

Issued
Mar 16, 2022, 3:10 PM CDT (20:10 UTC)
In effect from
Mar 17, 2022, 10:00 AM CDT
Expired
Mar 18, 2022, 12:00 AM CDT
In force
14 hr
Issued by
NWS Amarillo, TX
All 23 counties

Beaver County, OK, Cimarron County, OK, Texas County, OK, Armstrong County, TX, Carson County, TX, Collingsworth County, TX, Dallam County, TX, Deaf Smith County, TX, Donley County, TX, Gray County, TX, Hansford County, TX, Hartley County, TX, Hemphill County, TX, Hutchinson County, TX, Lipscomb County, TX, Moore County, TX, Ochiltree County, TX, Oldham County, TX, Potter County, TX, Randall County, TX, Roberts County, TX, Sherman County, TX, Wheeler County, TX

The radar

The Amarillo radar (KAMA), 66 km from the middle of the area, began a volume at 20:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 12:00Z, 8.2 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2022-03-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2022-03-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 244 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3608 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
244 m²/s²
0-3 km storm-relative helicity
204 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

482 
WWUS74 KAMA 162010
NPWAMA

URGENT - WEATHER MESSAGE
National Weather Service Amarillo TX
310 PM CDT Wed Mar 16 2022

OKZ001>003-TXZ001>004-006-007-011-012-016>018-317-170415-
/O.NEW.KAMA.WI.Y.0005.220317T1500Z-220318T0100Z/
Cimarron-Texas-Beaver-Dallam-Sherman-Hansford-Ochiltree-Hartley-
Moore-Oldham-Potter-Deaf Smith-Randall-Armstrong-Palo Duro Canyon-
Including the cities of Dalhart, Claude, Bootleg, Romero,
Umbarger, Conlen, Palo Duro Canyon State Park, Gruver, Goodnight,
Four Way, Canyon, Amarillo, Waka, Perryton, Buffalo Lake, Ware,
Boise City, Masterson, Vega, Wolf Creek Park, Keyes, Washburn,
Bushland, Spearman, Channing, Forgan, Farnsworth, Wayside, Dumas,
Wildorado, Stratford, Boys Ranch, Hereford, Beaver, Dawn,
Hartley, and Guymon
310 PM CDT Wed Mar 16 2022

...WIND ADVISORY IN EFFECT FROM 10 AM TO 8 PM CDT THURSDAY...

* WHAT...North winds of 35 mph expected.

* WHERE...The Oklahoma Panhandle and western Texas Panhandle, 
  excluding Palo Duro Canyon.

* WHEN...From 10 AM to 8 PM CDT Thursday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

* ADDITIONAL DETAILS...Patchy blowing dust may occur as winds 
  increase Thursday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

Ferguson
5 follow-up statements
887 
WWUS74 KAMA 162022
NPWAMA

URGENT - WEATHER MESSAGE
National Weather Service Amarillo TX
322 PM CDT Wed Mar 16 2022

OKZ001>003-TXZ001>004-006-007-011-012-016>018-317-170430-
/O.CON.KAMA.WI.Y.0005.220317T1500Z-220318T0100Z/
Cimarron-Texas-Beaver-Dallam-Sherman-Hansford-Ochiltree-Hartley-
Moore-Oldham-Potter-Deaf Smith-Randall-Armstrong-Palo Duro Canyon-
Including the cities of Dalhart, Claude, Bootleg, Romero,
Umbarger, Conlen, Palo Duro Canyon State Park, Gruver, Goodnight,
Four Way, Canyon, Amarillo, Waka, Perryton, Buffalo Lake, Ware,
Boise City, Masterson, Vega, Wolf Creek Park, Keyes, Washburn,
Bushland, Spearman, Channing, Forgan, Farnsworth, Wayside, Dumas,
Wildorado, Stratford, Boys Ranch, Hereford, Beaver, Dawn,
Hartley, and Guymon
322 PM CDT Wed Mar 16 2022

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 8 PM CDT THURSDAY...

* WHAT...North winds of 35 mph expected.

* WHERE...The Oklahoma Panhandle and western Texas Panhandle.

* WHEN...From 10 AM to 8 PM CDT Thursday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

* ADDITIONAL DETAILS...Patchy blowing dust may occur as winds 
  increase Thursday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

Ferguson
266 
WWUS74 KAMA 170326
NPWAMA

URGENT - WEATHER MESSAGE
National Weather Service Amarillo TX
1026 PM CDT Wed Mar 16 2022

OKZ001>003-TXZ001>004-006-007-011-012-016>018-317-171130-
/O.CON.KAMA.WI.Y.0005.220317T1500Z-220318T0100Z/
Cimarron-Texas-Beaver-Dallam-Sherman-Hansford-Ochiltree-Hartley-
Moore-Oldham-Potter-Deaf Smith-Randall-Armstrong-Palo Duro Canyon-
Including the cities of Dalhart, Claude, Bootleg, Romero,
Umbarger, Conlen, Palo Duro Canyon State Park, Gruver, Goodnight,
Four Way, Canyon, Amarillo, Waka, Perryton, Buffalo Lake, Ware,
Boise City, Masterson, Vega, Wolf Creek Park, Keyes, Washburn,
Bushland, Spearman, Channing, Forgan, Farnsworth, Wayside, Dumas,
Wildorado, Stratford, Boys Ranch, Hereford, Beaver, Dawn,
Hartley, and Guymon
1026 PM CDT Wed Mar 16 2022

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 8 PM CDT THURSDAY...

* WHAT...Sustained north winds of 35 mph with higher gusts are 
  expected.

* WHERE...The Oklahoma Panhandle and much of the Texas Panhandle.

* WHEN...From 10 AM to 8 PM CDT Thursday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

* ADDITIONAL DETAILS...Patchy blowing dust may occur as winds 
  increase Thursday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

02
250 
WWUS74 KAMA 170855
NPWAMA

URGENT - WEATHER MESSAGE
National Weather Service Amarillo TX
355 AM CDT Thu Mar 17 2022

TXZ005-008>010-013>015-019-020-172000-
/O.EXA.KAMA.WI.Y.0005.220317T1500Z-220318T0100Z/
Lipscomb-Hutchinson-Roberts-Hemphill-Carson-Gray-Wheeler-Donley-
Collingsworth-
Including the cities of Lake Marvin, Borger, Glazier, Pampa,
Lora, Lela, Wheeler, Codman, Clarendon, Samnorwood, Panhandle,
Kingsmill, Dozier, Higgins, Canadian, Miami, White Deer,
Wellington, Booker, Pantex, Briscoe, Skellytown, Twitty,
Shamrock, Follett, and Lutie
355 AM CDT Thu Mar 17 2022

...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 8 PM CDT THIS 
EVENING...

* WHAT...North winds of 35 mph expected with higher gusts expected.

* WHERE...The eastern and southeastern Texas Panhandle. 

* WHEN...From 10 AM this morning to 8 PM CDT this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

OKZ001>003-TXZ001>004-006-007-011-012-016>018-317-172000-
/O.CON.KAMA.WI.Y.0005.220317T1500Z-220318T0100Z/
Cimarron-Texas-Beaver-Dallam-Sherman-Hansford-Ochiltree-Hartley-
Moore-Oldham-Potter-Deaf Smith-Randall-Armstrong-Palo Duro Canyon-
Including the cities of Dalhart, Claude, Bootleg, Romero,
Umbarger, Conlen, Palo Duro Canyon State Park, Gruver, Goodnight,
Four Way, Canyon, Amarillo, Waka, Perryton, Buffalo Lake, Ware,
Boise City, Masterson, Vega, Wolf Creek Park, Keyes, Washburn,
Bushland, Spearman, Channing, Forgan, Farnsworth, Wayside, Dumas,
Wildorado, Stratford, Boys Ranch, Hereford, Beaver, Dawn,
Hartley, and Guymon
355 AM CDT Thu Mar 17 2022

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 8 PM 
CDT THIS EVENING...

* WHAT...North winds of 35 mph with higher gusts are expected.

* WHERE...The Oklahoma Panhandle and much of the Texas Panhandle.

* WHEN...From 10 AM this morning to 8 PM CDT this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

LFM
680 
WWUS74 KAMA 171929
NPWAMA

URGENT - WEATHER MESSAGE
National Weather Service Amarillo TX
229 PM CDT Thu Mar 17 2022

TXZ004-005-009-010-014-015-019-020-180200-
/O.EXT.KAMA.WI.Y.0005.000000T0000Z-220318T0500Z/
Ochiltree-Lipscomb-Roberts-Hemphill-Gray-Wheeler-Donley-
Collingsworth-
Including the cities of Wheeler, Glazier, Pampa, Lora, Clarendon,
Lela, Lake Marvin, Codman, Waka, Perryton, Samnorwood, Kingsmill,
Dozier, Higgins, Canadian, Miami, Wellington, Booker, Wolf Creek
Park, Briscoe, Twitty, Shamrock, Follett, Lutie, and Farnsworth
229 PM CDT Thu Mar 17 2022

...WIND ADVISORY NOW IN EFFECT UNTIL MIDNIGHT CDT TONIGHT...

* WHAT...North winds around 35 mph.

* WHERE...Collingsworth, Donley, Gray, Hemphill, Lipscomb, 
  Ochiltree, Roberts and Wheeler Counties.

* WHEN...Until Midnight CDT tonight.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

OKZ001>003-TXZ001>003-006>008-011>013-016>018-317-180100-
/O.CON.KAMA.WI.Y.0005.000000T0000Z-220318T0100Z/
Cimarron-Texas-Beaver-Dallam-Sherman-Hansford-Hartley-Moore-
Hutchinson-Oldham-Potter-Carson-Deaf Smith-Randall-Armstrong-Palo
Duro Canyon-
Including the cities of Dalhart, Claude, Bootleg, Romero,
Umbarger, Conlen, Palo Duro Canyon State Park, Gruver, Goodnight,
Four Way, Borger, Canyon, Amarillo, Buffalo Lake, Panhandle,
Ware, Boise City, Masterson, White Deer, Vega, Hereford, Keyes,
Pantex, Washburn, Bushland, Spearman, Channing, Forgan, Wayside,
Skellytown, Dumas, Wildorado, Stratford, Boys Ranch, Beaver,
Dawn, Hartley, and Guymon
229 PM CDT Thu Mar 17 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING...

* WHAT...North winds around 35 mph.

* WHERE...The Oklahoma Panhandle and the western and central Texas 
  Panhandle.

* WHEN...Until 8 PM CDT this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

LG
047 
WWUS74 KAMA 180114
NPWAMA

URGENT - WEATHER MESSAGE
National Weather Service Amarillo TX
814 PM CDT Thu Mar 17 2022

OKZ001>003-TXZ001>003-006>008-011>013-016>018-317-180215-
/O.EXP.KAMA.WI.Y.0005.000000T0000Z-220318T0100Z/
Cimarron-Texas-Beaver-Dallam-Sherman-Hansford-Hartley-Moore-
Hutchinson-Oldham-Potter-Carson-Deaf Smith-Randall-Armstrong-Palo
Duro Canyon-
Including the cities of Dalhart, Claude, Bootleg, Romero,
Umbarger, Conlen, Palo Duro Canyon State Park, Gruver, Goodnight,
Four Way, Borger, Canyon, Amarillo, Buffalo Lake, Panhandle,
Ware, Boise City, Masterson, White Deer, Vega, Hereford, Keyes,
Pantex, Washburn, Bushland, Spearman, Channing, Forgan, Wayside,
Skellytown, Dumas, Wildorado, Stratford, Boys Ranch, Beaver,
Dawn, Hartley, and Guymon
814 PM CDT Thu Mar 17 2022

...WIND ADVISORY HAS EXPIRED...

Sustained winds have diminished to below 35 mph across all of the 
Oklahoma Panhandle as well as western and central sections of the 
Texas Panhandle. Therefore, the Wind Advisory issued earlier has 
been allowed to expire at 8 PM CDT.

$$

TXZ004-005-009-010-014-015-019-020-180500-
/O.CON.KAMA.WI.Y.0005.000000T0000Z-220318T0500Z/
Ochiltree-Lipscomb-Roberts-Hemphill-Gray-Wheeler-Donley-
Collingsworth-
Including the cities of Wheeler, Glazier, Pampa, Lora, Clarendon,
Lela, Lake Marvin, Codman, Waka, Perryton, Samnorwood, Kingsmill,
Dozier, Higgins, Canadian, Miami, Wellington, Booker, Wolf Creek
Park, Briscoe, Twitty, Shamrock, Follett, Lutie, and Farnsworth
814 PM CDT Thu Mar 17 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CDT TONIGHT...

* WHAT...Sustained north winds around 35 mph with higher gusts are 
  expected.

* WHERE...Collingsworth, Donley, Gray, Hemphill, Lipscomb, 
  Ochiltree, Roberts and Wheeler Counties.

* WHEN...Until Midnight CDT tonight.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

02

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this wind advisory went out at Mar 16, 12:28 PM CDT, 2 hours 42 minutes earlier.

Area forecast discussion, Mar 16, 12:28 PM CDT, 2 hours 42 minutes before
Area Forecast Discussion
National Weather Service Amarillo TX
1228 PM CDT Wed Mar 16 2022

.AVIATION...18Z TAFs...

VFR conditions should prevail for much of the next 24 hours,
however late in the period some light rain and potentially some
snow will begin to build eastward, affecting DHT and GUY with
reductions to at least MVFR. Given long lead time, have only gone
with upper end VFR for now at each of these terminals. Otherwise,
aviation impacts will come in the form of windy conditions
tomorrow, particularly at DHT and GUY, with gusts perhaps to 40
knots out of the north following sunrise Thursday.

Ferguson

&&

.PREV DISCUSSION... /Issued 335 AM CDT Wed Mar 16 2022/

SHORT TERM...Today through Tomorrow Night...

The potential for quite an active period of weather over the next
48 hours. Most active period will be tomorrow where rain and snow
chances are possible.

Starting today, we will be watching a cold front entering the
Panhandles by this afternoon. Given the cold front's timing into
the Panhandles, the remainder of the southern and eastern Texas
Panhandle will be ahead of the main front throughout the peak
heating today. The bulk of the cold airmass behind the cold front wont
reach the Panhandles until tomorrow, so the only difference is
the wind direction for areas north vs south of the front. All of
the Panhandles will experience above average temperatures for
today. High temperatures will range from the mid to upper 70s in
the northern Panhandles to lower and mid 80s in the southern and
eastern TX Panhandle.

Going into the day tomorrow, there are a few weather variables to
keep track of. We continue to watch a deepening mid level upper
level low pressure system moves east across the Texas Panhandle
throughout the day. Latest 16/00Z model and numerical guidance
shows a very steep height gradient traversing the Panhandles.
Winds headlines maybe needed as sustained winds of 30 to near 40
MPH that will be possible starting in the western Panhandles and
moving east throughout the daytime hours. As the main trough moves
east, lift associated with the main PVA swinging around the base
of the H500 low, in-conjunction with a deepening H700 low
displaced slightly east of the main H500 low will help to advect
good moisture transport north and wrap around the H700 low
pressure system. This will present good chances of precipitation
for all of the Panhandles from around 30% to 50% for the southern
Texas Panhandle to as high as 85% for the Oklahoma and northern TX
Panhandle. The main precipitation type to start will be rain. As
the main H500 low progresses east through the day tomorrow, we are
watching very closely for dynamic cooling on the backside of the
main system. This is where the very challenging component to the
forecast comes into play. Throughout the day tomorrow, H850-700
temperatures will rapidly cool off to at or just below 0C as we
go past 18Z. Especially looking at the H700 level, if the timing
of the main theta-e advection northward just ahead of the main
developing H500 trough axis is just right, we could see an
enhanced area of moderate to heavy precipitation on the backside
of the departing H500 low as the tip of the coma of the main 1.5
PVU interacts within a region on greatest omega. If this scenario
does come to fruition, dynamic cooling aided by the progressive
CAA into the Panhandles and the lowering Tw closer to freezing,
this could result in a mesoscale band of heaver snowfall. As of
current forecast, the highest confidence of any measurable
snowfall will be across the western OK Panhandle and far NW TX
Panhandle where the timing of the aforementioned parts will be
most favorable. This can also be seen in the 50th-90th percentile
NBM data spread. However the track and speed of the H700 low, if
it were to slow down, the main band and/or a second band of
snowfall may develop over the north central combined Panhandles
and slowly progress east into the northeast combined Panhandles as
the H700 low begins to intensify. After all of this being said,
on the other end of the scenario spectrum, the dynamic cooling may
not take place under lighter intensity precipitation where no
snow is possible. Will have to watch observational trends very
carefully to see if the more complicated aspects of snowfall in
the forecast is more or less impactful than what is currently
forecasted. Overall high temperatures tomorrow will range from the
40s in the western and central Panhandles to 50s in the eastern
Panhandles, going with the coolest guidance. Trends have been
getting cooler, so temperatures may even get colder than currently
forecasted if CAA from the central Plains advects faster. But
good news is some measurable precipitation is possible for all of
the Panhandles tomorrow.

Meccariello

FIRE WEATHER...

Elevated fire weather conditions are possible for the eastern and
southern Texas Panhandle this afternoon. This will mainly be RH
driven with min RH values as low as 8 percent. Max 20 ft winds
will be out of the southwest at 15-20 mph with some higher gust at
times. Max RFTi values will be 3 to 4. ERC percentiles will range
from the 80th to 90th percentile.

Meccariello

LONG TERM...Friday through Tuesday...

Synopsis: Friday and Saturday should be very nice with light winds
and mild temperatures. However, big changes are possible going
into next week as a vigorous storm system advances towards the
area. Depending on the evolution of this system, a large part of
the Panhandles could see periods of showers and thunderstorms
late Sunday into Monday. A round of snow may be possible on the
backside of the system Monday night into Tuesday. There are some
indicators that this system could bring beneficial rainfall
amounts to the area if it takes the most ideal track. Severe
weather isn't expected at this time, but it's not impossible if
ingredients line up just right.

Technical Discussion: A low amplitude ridge will build into the
area Friday into Saturday then break down on Sunday as an upper
level trough digs across the Desert Southwest. Some models and
ensembles try to close off a 500mb low over AZ by 00z Monday,
while others keep it more open and positive tilt by this point.
The GFS is the most progressive with the system, but it still
brings in enough low level theta-E advection to produce elevated
thunderstorms Sunday night across a good portion of the area as
mid level lapse rates steepen. The EC and and CMC slow the system
down sooner and are further south compared to the GFS and this
helps pump more moisture into the area for a longer period of
time. This southern solution would be cooler and more stratified
precipitation given position of surface low, yet thunderstorms
would likely still occur especially early in the system evolution.
For the second run in a row, the EC produced an extended period
of showers and elevated thunderstorms early Monday through Monday
night with a large swath of QPF over 1" in the Panhandle area.
Some of this precip would likely switch over to snow Monday night
as a cold front advances into the area. Accumulating snow can't be
ruled out.

Ensemble members are in good agreement that this system will
produce precipitation in our area, with a large percentage of EC
members producing over 0.5" for Amarillo (lower percentage of GFS
members). There is also the question of instability starting
Sunday afternoon in the west where a tongue of low level moisture
is progged, then spreading across the area Sunday night with
notable theta-E advection as the system moves into the area.
Forcing may not be great for much activity Sunday afternoon ahead
of the system, but an isolated high based storm can't be ruled
out. Sunday night soundings become more elevated with limited CAPE
but impressive deep layer shear. Will need to keep an eye on the
severe potential, especially if the more agressive model
convective parameters verify (e.g. 00z CMC MUCAPE and sfc Td valid
for early Monday morning into Monday afternoon).

Ward

&&

.AMA Watches/Warnings/Advisories...
TX...None.
OK...None.

&&

77/23
Hazardous weather outlook, Mar 16, 3:57 AM CDT, 11 hours 13 minutes before
Hazardous Weather Outlook
National Weather Service Amarillo TX
357 AM CDT Wed Mar 16 2022

OKZ001>003-TXZ001>020-317-162100-
Cimarron-Texas-Beaver-Dallam-Sherman-Hansford-Ochiltree-Lipscomb-
Hartley-Moore-Hutchinson-Roberts-Hemphill-Oldham-Potter-Carson-
Gray-Wheeler-Deaf Smith-Randall-Armstrong-Donley-Collingsworth-
Palo Duro Canyon-
357 AM CDT Wed Mar 16 2022

This Hazardous Weather Outlook is for the Texas and Oklahoma
Panhandles.

.DAY ONE...Today and Tonight.

Elevated fire weather conditions are possible for the southern
Texas Panhandle this afternoon.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Snow is possible across the northwest Panhandles Thursday.

Thunderstorms are possible Sunday night through Monday evening
across portions of the combined Panhandles. Severe weather is not
expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated at this time.

Area fire managers and emergency officials should be alert for
elevated fire weather conditions today.

Nearby

Wind Advisories in Texas, 2022Wind Advisories in Oklahoma, 2022Every wind advisory in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.